Duke Mathematical Journal

A Lefschetz (1,1) theorem for normal projective complex varieties

J. Biswas and V. Srinivas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 101, Number 3 (2000), 427-458.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1092749200

Digital Object Identifier
doi:10.1215/S0012-7094-00-10132-9

Mathematical Reviews number (MathSciNet)
MR1740683

Zentralblatt MATH identifier
0976.14010

Subjects
Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 14F42: Motivic cohomology; motivic homotopy theory [See also 19E15]

Citation

Biswas, J.; Srinivas, V. A Lefschetz (1,1) theorem for normal projective complex varieties. Duke Math. J. 101 (2000), no. 3, 427--458. doi:10.1215/S0012-7094-00-10132-9. https://projecteuclid.org/euclid.dmj/1092749200


Export citation

References

  • L. Barbieri Viale and V. Srinivas, On the Néron-Severi group of a singular variety, J. Reine Angew. Math. 435 (1993), 65--82.
  • --. --. --. --., The Néron-Severi group and the mixed Hodge structure on $H^2$, J. Reine Angew. Math. 450 (1994), 37--42.
  • J. Carlson, ``The geometry of the extension class of a mixed Hodge structure'' in Algebraic Geometry: Bowdoin 1985 (Brunswick, Maine, 1985), Part 2, Proc. Sympos. Pure Math. 46, Amer. Math. Soc., Providence, 1987, 199--222.
  • A. Collino, Washnitzer's conjecture and the cohomology of a variety with a single isolated singularity, Illinois J. Math. 29 (1985), 353--364.
  • P. Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 5--57.; III, Inst. Hautes Études Sci. Publ. Math. 44 (1974), 5--77.
  • P. Du Bois, Complexe de de Rham filtré d'une variété singulière, Bull. Soc. Math. France 109 (1981), 41--81.
  • H. Esnault and E. Viehweg, ``Deligne-Beĭlinson cohomology'' in Beĭlinson's Conjectures on Special Values of $L$-Functions, Perspect. Math. 4, Academic Press, Boston, 1988, 43--91.
  • P. A. Griffiths and J. Harris, Principles of Algebraic Geometry, Pure Appl. Math., Wiley-Interscience, New York, 1978.
  • R. Hartshorne, Algebraic Geometry, Grad. Texts in Math. 52, Springer-Verlag, New York, 1977.
  • U. Jannsen, Mixed Motives and Algebraic $K$-Theory, Lecture Notes in Math. 1400, Springer-Verlag, Berlin, 1990.
  • S. Lefschetz, L'analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1950.
  • R. Parimala and V. Srinivas, Analogues of the Brauer group for algebras with involution, Duke Math. J. 66 (1992), 207--237.
  • J.-L. Verdier, ``Classe d'homologie associée à un cycle'' in Séminaire de géométrie analytique (École Norm. Sup., Paris, 1974--75.), Astérisque 36 --.37, Soc. Math. France, Paris, 1976, 101--151.